Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

New properties of Mrowka's space $\nu\mu_0$


Author: John Kulesza
Journal: Proc. Amer. Math. Soc. 133 (2005), 899-904
MSC (2000): Primary 54F45
Published electronically: October 21, 2004
MathSciNet review: 2113942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the technique of Mrowka to show that his space $\nu\mu_0$ has the property that dim $\nu\mu_0^n = n$ while ind $\nu\mu_0^n = 0$, assuming his extra set-theoretic hypothesis. We also show that $\nu\mu_0$ is $N-$compact, so assuming the extra axiom, there is an $N-$compact metric space with no $N-$compact completion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F45

Retrieve articles in all journals with MSC (2000): 54F45


Additional Information

John Kulesza
Affiliation: Department of Mathematics, George Mason University, Fairfax, Virginia 22030-4444
Email: jkulesza@gmu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07393-9
PII: S 0002-9939(04)07393-9
Keywords: Dimension, metric space, completion, $N-$compact, product space
Received by editor(s): May 2, 1998
Received by editor(s) in revised form: September 9, 2000
Published electronically: October 21, 2004
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society